advertisement
Question
Posted by: Nasha | 2009-02-25

Witkoppies

Goeie dag Doc,
Ek is 24, gebruik Elizabeth Arden se gesigwas, toner en Intervene moisterizer. Ek het ook so 2 weke terug die under eye cream begin gebruik. My vel lyk nie sleg nie maar ek het " witkoppies"  onder my oe! Dit is onder my vel want ek voel niks as ek met my vinger daaraan vat nie. Hoe kan ek dit wegkry?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageAnti-ageing expert

Hi Nasha, thank you for the question.

I am not sure if I understand your question 100% but if the whiteheads developed after you started using the eye cream, my advice is to stop using it and the white heads should clear within 2 weeks. If not please let me know or log on to my web page (www.aestheticfacialenhancement.co.za) and click the Skin and Acne Classification Tab under the Resources Menu. From there you can visually grade your mild breakout and then check for a list of the appropriate treatments, including for the whiteheads.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement